MAUDE Adverse Event Report: CORDIS CASHEL SABER 4MM10CM 150; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CASHEL SABER 4MM10CM 150; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 48004010X
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: the marker bands on a saber balloon catheter (4mm x 10cm x 150cm) were out of position.There was no patient injury reported.The device was clinically used.The device was not returned for analysis.A product history record (phr) review of lot 17709378 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿marker band-balloon catheters- offset/out of position - in-patient¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.With the paucity of information available and without the return of the product or films of the procedure, it is not possible to draw a clinical conclusion between the device and the event.However, vessel characteristics and procedural factors may have contributed to the reported event.According to the device description in the safety information in the instructions for use ¿the cordis saber percutaneous transluminal angioplasty (pta) dilatation catheter is a catheter with a distal inflatable balloon.Radiopaque marker bands indicate the dilating section of the balloon and aid in balloon placement.For balloon lengths greater than or equal to 100mm, the distal section will have one (1) marker band and proximal section will consist of two (2) adjacent marker bands.For balloon lengths less than 100mm, the distal and proximal section will have each one (1) marker band.The catheter tip is tapered to ease entry into peripheral arteries and to facilitate the crossing of tight stenoses.The radiopaque marker bands (the length between the outer edge of most proximal to the outer edge of most distal marker band) indicate the stated nominal length of the balloon.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/ preventive action will be taken at this time.
 
Event or Problem Description
As reported, the marker bands on a saber balloon catheter (4mm10cm 150) were out of position.There was no patient injury reported.The device was clinically used.The device will not be returned for analysis.No further information is available.

Brand Name
SABER 4MM10CM 150
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel, co. tipperary
EI 
MDR Report Key8397353
Report Number9616099-2019-02764
Device Sequence Number11084804
Product Code LIT
UDI-Device Identifier20705032069479
UDI-Public20705032069479
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K971010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number48004010X
Device Catalogue Number48004010X
Device Lot Number17709378
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1